# SDR SWAA990959

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N333SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23697
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Strap
- Part number: 310A1050
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND A 2.5 INCH LONG CRACK ON NR 2 PYLON STRAP UNDER THE FRAME, NAC STA 236 RT.  REMOVED AND REPLACED STRAP PER SRM.
